MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE WIREGUIDED; DILATOR, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION CRE WIREGUIDED; DILATOR, ESOPHAGEAL
Model Number M00558500
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Esophageal balloon dilator ruptured.

Brand Name
CRE WIREGUIDED
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
8 industrial dr.
coventry RI 02816
MDR Report Key24364150
Report Number24364150
Device Sequence Number9652433
Product Code KNQ
UDI-Device Identifier08714729339434
UDI-Public(01)08714729339434
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/05/2026
Report Date (Section F) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558500
Device Lot Number37875300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/17/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/17/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexFemale
Patient Weight84 KG
Date Report Sent to FDA02/05/2026